×

zbMATH — the first resource for mathematics

Found 117 Documents (Results 1–100)

100
MathJax
Trans. Mosc. Math. Soc. 2015, 1-53 (2015); translation from Tr. Mosk. Mat. O.-va 76, No. 1, 1-66 (2015).
PDF BibTeX XML Cite
Full Text: DOI
Escher, Joachim (ed.) et al., Elliptic and parabolic equations. Selected papers based on the presentations at the workshop, Hannover, Germany, September 10–12, 2013. Cham: Springer (ISBN 978-3-319-12546-6/hbk; 978-3-319-12547-3/ebook). Springer Proceedings in Mathematics & Statistics 119, 273-291 (2015).
MSC:  35B32 35J25
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification